# SDR 06FDEA1421

- Difficulty date: April 12, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 50,173 hours, 12,084 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E, A

## Discrepancy

AT APPROX 2000 AT DEPARTURE, GOT NR 3 ENGINE FIRE WARNING LIGHTS AND BELLS.  INTERMITTENT AT FIRST 5-10 SEC AND STEADY AT 20 SEC PHASE 1 AND CHECKLIST COMPLIED WITH.  SHUTDOWN ENGINE, DISCHARGED BOTTLE.  NO FUEL DUMP.  NO OTHER ABNORMAL ENGINE INDICATIONS.  DIVERT TO SFO.  LANDED UNEVENTFULLY.  PRECAUTIONARY REMOVED AND REPLACED NR 3 FDCU.  REMOVED AND REPLACED NR 3 ENG NR 1 FIREX CONTAINER.  UPPER RIGHT A AND B LOOP FAULTED PART NR 224-0153-503 ADDED MPN 224-0153-503, CPN 2610519 QTY 1 DETECTOR MSN  982058.
